# SDR DALA1620729521

- Difficulty date: September 19, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 39,402 hours, 25,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AFT BS 1494 LONGERONS 2-3R FOUND CRACKED.
